MathSciNet Relay Station
MathSciNet bibliographic data
MR1094963 (92d:33049) 33E99 (65Q05)
Walker, Peter Infinitely differentiable generalized logarithmic and exponential functions. Math. Comp. 57 (1991), no. 196, 723–733.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement